# SDR AALA201909179030

- Difficulty date: August 24, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 141A690627
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND NOSE LANDING GEAR DOOR AFT HINGE AT BS 285.62 AND LBL 16. REPLACED HINGE PER AMM 32-22-11.
